Travelling waves in the Oregonator model for the BZ reaction

Kiss, I Z, Merkin, J H, Scott, S K and Simon, P L (2003) Travelling waves in the Oregonator model for the BZ reaction. Physical Chemistry Chemical Physics, 5 (24). 5448 - 5453. ISSN 1463-9076

Full text not available from this repository.

Abstract

Numerical solutions of the travelling wave equations that arise in the two-variable Oregonator model for the BZ reaction are obtained for a wide range of parameter values. The main feature is the saddle-node bifurcation in the solutions, giving upper bounds for the existence of travelling waves and indicating the change from the excitable to the subexcitable regimes. The values of the upper bound fm of the stoichiometry factor f in the model are determined in terms of the excitability parameter e for various values of the kinetic parameter q and D, the ratio of the diffusion coefficients of HBrO2 and the oxidized form of the catalyst.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Istvan Kiss
Date Deposited: 06 Feb 2012 18:20
Last Modified: 03 Apr 2012 12:30
URI: http://sro.sussex.ac.uk/id/eprint/15821
📧 Request an update